# SDR MASA2021082100203

- Difficulty date: August 21, 2021
- Submitted: August 22, 2021
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 38,373 hours, 31,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH EMER ROW EXIT SIGN (1) BULB INOP. RELAMPED, OPS CHECK GOOD.
